# SDR 98ZZZX3235

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18252
- Make and model: Amtr PARAKEET
- Aircraft serial: 107
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654961A2
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

CYLINDER SEPARATION OCCURRED IN-FLIGHT.  AIRCRAFT PUT ON GROUND SAFELY.  SUBMITTER SUGGESTS MORE FREQUENT CYCLINDER INSPECTIONS.  THIS IS THE 6TH CYLINDER ASSY OBSERVED HAVING SEPARATIONS SUCH AS THIS.  POSSIBLY A 25 HOUR CHECK MIGHT FIND MORE DEFECTS SOONER.
